# SDR VNAA2025061711101

- Difficulty date: June 14, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,167 hours, 35,807 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Selector Valve
- Part number: 2322H000004
- Condition: Faulted
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING LANDING GEAR DOWN ON APPROACH, WE GOT A GEAR DISAGREE MSG RAN QRH WHICH HAD US USE ALTERNATE GEAR SYSTEM /  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IAW CRJ 700 AMM 32-32-10-000/400-801. LEAK AND OPS CHECK GOOD.
